# SDR DALA2025061104448

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 41,094 hours, 21,781 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3162 LOWER FUSELAGE, RIGHT MLG SECONDARY DOOR AFT HINGE INTERNAL CAVITY WITH CORROSION. CORRECTIVE ACTION: REPLACED SECUNDARY DOOR R/H MLS IAW A319 AMM TASK 32-12-13-000-001-A AND TASK 32-12-13-400-002. (1016554)
